zbMATH — the first resource for mathematics

The existence of Levitan almost-periodic solutions of linear systems (second complement to Favard’s classical theory). (English) Zbl 0235.34095

34C27 Almost and pseudo-almost periodic solutions to ordinary differential equations
Full Text: DOI
[1] B. M. Levitan, Almost Periodic Functions [in Russian], Moscow (1953). · Zbl 1222.42002
[2] V. M. Millionshchikov, ?Recurrent and almost periodic solutions of nonautonomous systems of differential equations,? Dokl. Akad. Nauk SSSR,161, No. 1, 43-44 (1965). · Zbl 0133.35202
[3] V. V. Zhikov, ?A supplement to the classical Favard theory,? Matem. Zametki,7, No. 2, 239-246 (1970). · Zbl 0194.17102
[4] V. V. Zhikov, ?The problem of the existence of almost periodic solutions of differential and operator equations,? Sb. Nauchnykh Trudov VVPI, Matematika, 94-188 (1969).
[5] I. U. Bronshtein, Extensions of Minimal Groups of Transformations [in Russian], Kishinev (1969).
[6] B. A. Shcherbakov, ?Recurrent solutions of differential equations,? Dokl. Akad. Nauk SSSR,167, No. 5, 1004-1007 (1966). · Zbl 0168.34302
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.